# SDR EVCA102621

- Difficulty date: October 26, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N342AE
- Make and model: Bell 407
- Aircraft serial: 53226
- Aircraft time: 9,714 hours, 16,945 cycles
- System (JASC): 6200 · Main Rotor System
- Part: Blade
- Part number: 407015001117FM1A
- Part serial: A1416
- Condition: Cracked
- Location: 73" And 80" From
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORANGE MR BLADE CRACKES AS MARKED APPROX 73" AND 80" FROM BLADE ROOT BOTTOM SIDE OF BLADE
